# SDR REXA2022111502547

- Difficulty date: November 13, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 33,835 hours, 23,435 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322493
- Condition: Corroded
- Location: Bs 371-485 Lbl9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK IS CORRODED AT FS 371 - 485 AT LB9.  REMOVED OLD SEAT TRACK P/N SH670-32249-3 FROM FS 371 TO 485 AT LBL9 IAW CRJ 900 AMM 53-00-49-000-801(A07).  INSTALLED NEW SEAT TRACK P/N SH670-32249-3 FROM FS 371 TO 485 AT LBL9 IAW CRJ 900 AMM 53-00-49-400-801(A07).
